

Ocean Networking and Ecosystem development

20th August 2022, Saturday, Venue: LH-1, ELC, NCBS-TIFR, Bangalore

08.00 -09.00	Registration (on-site) & Distribution of Welcome kit	
09.00- 09.15	Shannon Olsson, Anshika Singh and Swadhin Chandra Jana, TIFR, Bangalore	Welcome Notes
Session I	Marine Living Resources: Plethora of knowledge Chair: Satej Bhushan, CSMCRI, Gujarat	
09.20-09:40 + 5 mins (Q&A)	Narsinh L. Thakur, NIO, CSIR, Goa	Linking marine chemical ecology with bioprospecting: A case study of sponges
09:50-10:10 + 5 mins (Q&A)	Vaibhav A. Mantri, CSMCRI, CSIR. Bhavnagar (ONLINE)	Commercial agarophyte farming in India: opportunities, constraints and biosecurity concerns
10.20-10:40 + 5 mins (Q&A)	Kenny Paul, Reliance Industries Ltd. Mumbai	Creating carbon-neutral energy feedstock from marine microalgae
10.50-11.15	Tea/Coffee Break (25 mins of break)	
Session II	Marine Living Resources: Plethora of opportunities/ challenges-I Chair: Minita Desai, NCBS, Bangalore	
11.20-11:40 + 5 mins (Q&A)	Nelson, Sea6energy, Bangalore	Tropical red seaweeds in Ocean Agriculture: Unique characteristics and Challenges
11.50-12:10 + 5 mins (Q&A)	Rahul Mohan, NCPOR, MoES, Goa (ONLINE)	Deciphering the secret past of the polar realm
12.20- 12.40 + 5 mins (Q&A)	Vijai Dharmomony, WWF, India	Role of Marine NGOs
12.50 -13.50	Art Exhibition and Lunch-Break, Venue: Glass rooftop, 1st floor, NCBS Main Canteen	

Session III	Panel Discussion			
13.50-15.00	 Theme: Our Natural Wealth: Indian marine species as inspiration for basic research Panellists: 1. Varada S Damare, Goa University 2. Rishikesh Narayan, Indian Institute of Technology, IIT, Goa 3. Shashi Thutupalli, Simons Centre for Living Machines, NCBS and the International Centre for Theoretical Sciences 4. Ramjee Pallela, Atal Incubation Centre, CCMB Moderator: Swadhin Chandra Jana/ Anshika Singh 			
Session IV	Marine Living Resources: Plethora of artistic creations Chair: Swadhin Chandra Jana/ Anshika Singh			
15.00-15:15 + 5 mins (Q&A)	Subodh Kerkar, founder of Art gallery, Museum, Goa	I am an Ocean Artist		
15.20 -15.45	Tea/Coffee break (25 mins break)			
Session V	Marine Living Resources: Plethora of opportunities/ challenges-II Chair: Mahima Jaini, Sea6Energy			
15:45-16:00 + 5 mins (Q&A)	K. Vijay Raghavan, NCBS, former principal scientific adviser to the Govt. of India	TBD		
16.10-16:30 + 5 mins (Q&A)	Punyasloke Bhadury, IISER Kolkata	Biocomplexity in northeast coastal Bay of Bengal- looking through molecular lens		
16:40-17:00 + 5 mins (Q&A)	Pravakar Mishra, NCCR, MoES, Chennai, Tamil Nadu.	Litter and Microplastics in our Surrounding Seas - Necessity of a National Marine Litter Policy		
17.05 -17.15	BIO-BREAK (15 mins)			
Session VI	Panel Discussion			
17:15-18.25	Theme: Sustainable utilisation of Marine resources: Challenges, Solutions and Outreach in India Panellists: 1. Anish Warrier, Manipal Academy of Higher Education 2. Naveen Namboothri, Dakshin Foundation, Bangalore 3. Uma Mani, Marine naturalist, painter, artist 4. Sunil K. Mohamed, CMFRI, Kochi Moderator: Uma Ramakrishnan			
18.25-18.30	Shannon Olsson, Anshika Singh and Swadhin Chandra Jana	Concluding Remarks and Vote of thanks		